# SDR YENA2020123100643

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 48,902 hours, 17,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811094
- Condition: No Test
- Location: Emergency Light
- Part time: 7,491 hours, 2,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1973, EWR - TPA.  EMERGENCY LIGHT TEST FAILED 10WL BATTERY FAULT.  REMOVED & REPLACED EPSU BATTERY AT FIN 10WL, PER AMM 33-51-38.
